MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 1207-36
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that patient presented remotely via merlin@home transmission.Upon review, the patient received an inappropriate high voltage shock during atrial fibrillation from their implantable cardioverter defibrillator (icd).The patient went back into sinus rhythm after the shock.The patient was stable.Related manufacturer reference number: 2017865-2019-06170.

Brand Name
CURRENT VR RF
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8636617
Report Number2017865-2019-08329
Device Sequence Number1821615
Product Code LWS
UDI-Device Identifier05414734501941
UDI-Public05414734501941
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2012
Device Model Number1207-36
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2019
Initial Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIATA PASSIVE FIXATION
Outcome Attributed to Adverse Event Other;